On démontre l'énoncé classique du théorème de décomposition de la polaire générique dans le contexte maximal des feuilletages courbes généralisées à modèle logarithmique non résonnant. On montre aussi la propriété d'éloigne\-ment des séparatrices pour le feuilletage polaire.
We prove the classic statement of the decomposition theorem of the generic polar curve in the maximal context of generalised curve foliations with non resonant logarithmic model. We also prove the property of separation of the separatrices for the polar foliation.
Mot clés : feuilletage singulier, polaire, modèle logarithmique, séparatrice, polygone de Newton
Keywords: singular foliation, polar, logarithmic model, separatrice, Newton polygon
@article{AIF_2003__53_3_787_0, author = {Corral, Nuria}, title = {Sur la topologie des courbes polaires de certains feuilletages singuliers}, journal = {Annales de l'Institut Fourier}, pages = {787--814}, publisher = {Association des Annales de l{\textquoteright}institut Fourier}, volume = {53}, number = {3}, year = {2003}, doi = {10.5802/aif.1960}, mrnumber = {2008441}, zbl = {1032.32019}, language = {fr}, url = {https://www.numdam.org/articles/10.5802/aif.1960/} }
TY - JOUR AU - Corral, Nuria TI - Sur la topologie des courbes polaires de certains feuilletages singuliers JO - Annales de l'Institut Fourier PY - 2003 SP - 787 EP - 814 VL - 53 IS - 3 PB - Association des Annales de l’institut Fourier UR - https://www.numdam.org/articles/10.5802/aif.1960/ DO - 10.5802/aif.1960 LA - fr ID - AIF_2003__53_3_787_0 ER -
%0 Journal Article %A Corral, Nuria %T Sur la topologie des courbes polaires de certains feuilletages singuliers %J Annales de l'Institut Fourier %D 2003 %P 787-814 %V 53 %N 3 %I Association des Annales de l’institut Fourier %U https://www.numdam.org/articles/10.5802/aif.1960/ %R 10.5802/aif.1960 %G fr %F AIF_2003__53_3_787_0
Corral, Nuria. Sur la topologie des courbes polaires de certains feuilletages singuliers. Annales de l'Institut Fourier, Tome 53 (2003) no. 3, pp. 787-814. doi : 10.5802/aif.1960. https://www.numdam.org/articles/10.5802/aif.1960/
[1] Complex Algebraic Surfaces, London Math. Soc. Stud. Texts, 34, Cambridge University Press, 1996 | MR | Zbl
[2] Invariant Varieties Through Singularities of Holomorphic Vector Fields, Ann. of Math., Volume 115 (1982), pp. 579-595 | DOI | MR | Zbl
[3] Topological, J. Diff. Geom., Volume 20 (1984), pp. 143-174 | MR | Zbl
[4] An extension of the Newton-Puiseux, Ann. Inst. Fourier, Volume 43 (1993) no. 1, pp. 125-142 | Numdam | MR | Zbl
[5] Singularities of plane curves, London Math. Soc. Lecture Note Ser., 276, Cambridge University Press, 2000 | MR | Zbl
[6] Infinitely near imposed singularities of polar curves, Math. Ann., Volume 287 (1990), pp. 429-454 | DOI | MR | Zbl
[7] Singularities of polar curves, Comp. Math., Volume 89 (1993), pp. 339-359 | Numdam | MR | Zbl
[8] Formes intégrables holomorphes singulières, Astérisque, 97, Soc. Math. France, 1982 | Numdam | MR | Zbl
[9] Courbes polaires d'un feuilletage singulier, C. R. Acad. Sci. Paris, Série I, Volume 331 (2000) no. 1, pp. 51-54 | MR | Zbl
[10] A factorization theorem for the polar of a curve with two branches, Comp. Math., Volume 92 (1994), pp. 327-375 | Numdam | MR | Zbl
[11] Polarinvarianten und die Topologie von Kurvensingularitaen, Bonner Math. Schriften 147 (1983) | MR | Zbl
[12] Invariants des singularités de courbes planes et courbure des fibres de Milnor (1996) (Thèse, École Normale Supérieure, LMENS-96-35)
[13] Sur les courbes polaires d'une courbe plane réduite, Proc. London Math. Soc., Volume 81 (2000) no. 3, pp. 1-28 | DOI | MR | Zbl
[14] On Analytic Function Germs of Two Complex Variables, Topology, Volume 16 (1977), pp. 299-310 | DOI | MR | Zbl
[15] Sur le comportement des polaires associées aux germes de courbes planes, Comp. Math., Volume 72 (1989), pp. 87-113 | Numdam | MR | Zbl
[16] Algebraic Solution of Polynomial Differential Equation and Foliations in Dimension Two, Holomorphic Dynamics. Proceedings México, 1986 (Lecture Notes in Math.), Volume 1345 (1988), pp. 192-232 | Zbl
[17] Holonomie et intégrales premières, Ann. Sci. École Norm. Sup., Volume 13 (1980), pp. 469-523 | Numdam | MR | Zbl
[18] Invariants polaires des courbes planes, Invent. Math., Volume 41 (1977), pp. 103-111 | DOI | MR | Zbl
[19] Courbes polaires et courbure (1996) (Thèse, Université de Bourgogne, Dijon)
[20] Sur les polaires des certaines 1-formes, C. R. Acad. Sci. Paris, Série I, Math., Volume 326 (1998) no. 6, pp. 677-680 | MR | Zbl
[21] Théorème de Merle: cas des 1-formes de type courbes généralisées, Bol. Soc. Brasil. Mat., Volume 30 (1999) no. 3, pp. 293-314 | DOI | MR | Zbl
[22] Reduction of Singularities of the Differentiable Equation
[23] Cycles évanescents, sections planes et conditions de Whitney, Singularités à Cargese (Astérisque), Volume 7-8 (1973), pp. 285-362 | Numdam | Zbl
[24] Variétés polaires 1, Invent. Math., Volume 40 (1977), pp. 267-292 | MR | Zbl
[25] Le problème des modules pour les branches planes, Centre de Mathématiques de l'École Polytechnique, 1973, Hermann, 1986 | MR | Zbl
- Jacobian curve of singular foliations, Annales de l'Institut Fourier, Volume 75 (2025) no. 1, p. 229 | DOI:10.5802/aif.3665
- Jacobian and Polar Curves of Singular Foliations, Handbook of Geometry and Topology of Singularities V: Foliations (2024), p. 223 | DOI:10.1007/978-3-031-52481-3_5
- On the Approximate Polar Curves of Foliations, Mathematics, Volume 11 (2023) no. 3, p. 613 | DOI:10.3390/math11030613
- Logarithmic models for non-dicritical foliations, Bulletin des Sciences Mathématiques, Volume 166 (2021), p. 102919 | DOI:10.1016/j.bulsci.2020.102919
- Local polar invariants for plane singular foliations, Expositiones Mathematicae, Volume 37 (2019) no. 2, p. 145 | DOI:10.1016/j.exmath.2018.01.003
- The valuative tree is the projective limit of Eggers-Wall trees, Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, Volume 113 (2019) no. 4, p. 4051 | DOI:10.1007/s13398-019-00646-z
- Local polar varieties in the geometric study of singularities, Annales de la Faculté des sciences de Toulouse : Mathématiques, Volume 27 (2018) no. 4, p. 679 | DOI:10.5802/afst.1582
- The polar family of webs and foliations, Bulletin of the Brazilian Mathematical Society, New Series, Volume 45 (2014) no. 2, p. 313 | DOI:10.1007/s00574-014-0050-1
- Real logarithmic models for real analytic foliations in the plane, Revista Matemática Complutense, Volume 25 (2012) no. 1, p. 109 | DOI:10.1007/s13163-011-0060-0
- The polar curve of a foliation on ℙ 2, Annales de la Faculté des sciences de Toulouse : Mathématiques, Volume 19 (2011) no. 3-4, p. 849 | DOI:10.5802/afst.1268
- Infinitesimal initial part of a singular foliation, Anais da Academia Brasileira de Ciências, Volume 81 (2009) no. 4, p. 633 | DOI:10.1590/s0001-37652009000400002
- Infinitesimal adjunction and polar curves, Bulletin of the Brazilian Mathematical Society, New Series, Volume 40 (2009) no. 2, p. 181 | DOI:10.1007/s00574-009-0009-9
- Détermination du type d'équisingularité polaire, Comptes Rendus. Mathématique, Volume 344 (2006) no. 1, p. 33 | DOI:10.1016/j.crma.2006.10.021
Cité par 13 documents. Sources : Crossref